# SDR R61A2020111900784

- Difficulty date: October 31, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK CORROSION FOUND ON FWD LT INBOARD SEAT TRACK BETWEEN FR 12-20.  SEAT TRACK PN 170-03264-001 REPLACED, IAW EMB SRM 51-41-01, 51-43-01.  SEE AAR NRC NR 4500797-2000-0085 FOR DETAILS OF WORK PERFORMED.  A/C REMAINS IN YQG FOR COMPLETION.
